Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using microgyen, nausea, stomach cramps, mood swings. Pregnant?

I am 21 and I have been using microgyen 30 since I was 14. I have never had a problems in the past but this month I have not had a withdrawel period whichin the whole 7 years ive been taking it has never happened where I miss a period. I have took all my pills right as normal and I havent even had any other symptoms i.e. Nausea or stomach cramps and mood swings. I take my last pill on a tuesday and normally come on on friday for a day or two. I still havent come on n I am due to start a new pack tomoriw and I dnt want to take it just incase I am pregnant.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
**
1. microgyon 30 is [levonorgestrel+ ethinylestradiol] monophasic combined Oral contraceptive tablet.
2. ADR [adverse drug effect] of the Drug includes Menstrual irregularities [absence of withdrawal bleeding], GI disturbances [nausea/vomiting], depression/changes in libido [mood swings], so it is advised to have an appointment with your Gynecologist for proper check up [breast examination included (since causes increase in breast cancer)], along with blood tests as the pill causes carbohydrate intolerance [glucose], liver impairment [liver function test], disturbed lipid profile and elevation of plasma bound iodine, cortisol and thyroid binding, and urine test to rule out Pregnancy.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor